# SDR MALA100038

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 5,788 hours, 3,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, NOTED ON STEP NR 6 (EMERGENCY FLOOR PATH LIGHTING) MISSING EMERGENCY FLOOR TRACK LIGHTING STRIP LT SIDE FWD GALLEY.  REPLACED FLOOR TRACK LIGHTING STRIP P/N PL88-900LH00 AT LT FWD GALLEY IAW CRJ900 AMM 33-51-01.
